Does Flagyl make your urine dark?

Ive recently started taking the medication mertonidazole (Flagyl) and my urine is really dark and strong. I just wanted to know if this is normal with the use of this medication or should I contact my doctor because it may be another infection. Ive done my research online, but I wanted to hear responses from other users or anyone who may know. Thank you.

4 Answers

Relevance
  • Anonymous
    9 years ago
    Favorite Answer

    Yes, Flagyl can cause dark urine. You should go to your doctor if it continues for a length of time after you finish therapy, but unless it's accompanied by other issues (bleeding, etc) you shouldn't worry about it.

    Source(s): Pharmacy tech/ going to pharmacy school
    • Login to reply the answers
  • Anonymous
    5 years ago

    This Site Might Help You.

    RE:

    Does Flagyl make your urine dark?

    Ive recently started taking the medication mertonidazole (Flagyl) and my urine is really dark and strong. I just wanted to know if this is normal with the use of this medication or should I contact my doctor because it may be another infection. Ive done my research online, but I wanted to hear...

    Source(s): flagyl urine dark: https://tr.im/fykTr
    • Login to reply the answers
  • 4 years ago

    The most important thing if you're having any concerns about the Flagyl is to have your blood work taken so you can have your liver enzymes checked. One potential consequence of certain medications, is how hard they work the liver. Make sure to drink plenty of water--and take lots of probiotics! Don't forget to stay away from alcohol as well--that can make you very sick while taking Flagyl.

    • Login to reply the answers
  • Erika
    Lv 4
    3 years ago

    Metronidazole Dark Urine

    • Login to reply the answers
Still have questions? Get your answers by asking now.